# SDR AALA202301236279

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 19,612 hours, 8,247 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 18158
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER LOST AIRSPEED AND ALTITUDE, AUTOPILOT DISCONNECTED. CAPTAINÏ¿½S SIDE HAD USABLE AIRSPEED AND ALTITUDE. FLIGHT RETURNED TO MIA LANDING SAFELY. MAINTENANCE ACCOMPLISHED FIM TASK 34-21-00-810-814 DUE MAINTENANCE MESSAGE FOR AOA SIGNAL FAILURE. REPLACED RIGHT AOA SENSOR PER AMM 34-21-05. ACCOMPLISHED SATISFACTORY GROUND TEST.
